# SDR UALA2013053003776

- Difficulty date: May 28, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 49,693 hours, 19,900 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERIOR AND EXTERIOR FAULTS INDICATED ON LT OVERWING POWER SUPPLY, REPLACED THE BATTERY AND POWER SUPPLY, NO HELP.  REPLACED POWER SUPPLY AND BATTERY.  TESTS OK.
